Advanced search
Start date
Betweenand

Applications of the scale mixture of Skew-Normal distributions in linear mixed effects models

Grant number: 11/17400-6
Support type:Regular Research Grants
Duration: December 01, 2011 - November 30, 2013
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics
Principal Investigator:Víctor Hugo Lachos Dávila
Grantee:Víctor Hugo Lachos Dávila
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil

Abstract

There is growing interest in the literature on parametric families of multivariate distributions which represent, in some sense, departures from the multivariate normal family. The motivationof these efforts is to introduce more flexible parametric families that are capable of adapting as closely as possible to real data, in particular in the quite frequent case of phenomena whose empirical outcome behaves in a non-normal fashion but still retains some broad similarity with the multivariate normal distribution. Typically this departure from normality occurs in the form of a roughly bell-shaped density, but with contour levels that are not quite elliptically shaped and/or with contour levels that are not quite spaced as the normal density prescribes. Some of this literature is connected with the so-called scale mixtures of skew-normal distributions, introduced by Branco and Dey (2001). The aim of this project is to apply this class of distributions in linear and nonlinear mixed effects models. (AU)

Scientific publications (10)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ALEJANDRO GONZALEZ, JOSE; MAURICIO CASTRO, LUIS; LACHOS, VICTOR HUGO; PATRIOTA, ALEXANDRE GALVAO. A Confidence Set Analysis for Observed Samples: A Fuzzy Set Approach. Entropy, v. 18, n. 6 JUN 2016. Web of Science Citations: 3.
FERREIRA, CLECIO S.; LACHOS, VICTOR H.; BOLFARINE, HELENO. Inference and diagnostics in skew scale mixtures of normal regression models. JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v. 85, n. 3, p. 517-537, FEB 11 2015. Web of Science Citations: 6.
LACHOS, VICTOR H.; CHEN, MING-HUI; ABANTO-VALLE, CARLOS A.; AZEVEDO, CAI L. N. Quantile regression for censored mixed-effects models with applications to HIV studies. STATISTICS AND ITS INTERFACE, v. 8, n. 2, SI, p. 203-215, 2015. Web of Science Citations: 6.
PRATES, MARCOS O.; COSTA, DENISE R.; LACHOS, VICTOR H. Generalized linear mixed models for correlated binary data with t-link. STATISTICS AND COMPUTING, v. 24, n. 6, p. 1111-1123, NOV 2014. Web of Science Citations: 3.
GALVIS, DIANA M.; BANDYOPADHYAY, DIPANKAR; LACHOS, VICTOR H. Augmented mixed beta regression models for periodontal proportion data. STATISTICS IN MEDICINE, v. 33, n. 21, p. 3759-3771, SEP 20 2014. Web of Science Citations: 13.
GARAY, ALDO M.; LACHOS, VICTOR H.; LABRA, FILIDOR V.; ORTEGA, EDWIN M. M. Statistical diagnostics for nonlinear regression models based on scale mixtures of skew-normal distributions. JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v. 84, n. 8, p. 1761-1778, AUG 3 2014. Web of Science Citations: 3.
CASTRO, LUIS M.; LACHOS, VICTOR H.; FERREIRA, GUILLERMO P.; ARELLANO-VALLE, REINALDO B. Partially linear censored regression models using heavy-tailed distributions: A Bayesian approach. STATISTICAL METHODOLOGY, v. 18, p. 14-31, MAY 2014. Web of Science Citations: 7.
FERREIRA, GUILLERMO; CASTRO, LUIS M.; LACHOS, VICTOR H.; DIAS, RONALDO. Bayesian modeling of autoregressive partial linear models with scale mixture of normal errors. Journal of Applied Statistics, v. 40, n. 8, p. 1796-1816, AUG 1 2013. Web of Science Citations: 2.
LACHOS, VICTOR H.; CASTRO, LUIS M.; DEY, DIPAK K. Bayesian inference in nonlinear mixed-effects models using normal independent distributions. COMPUTATIONAL STATISTICS & DATA ANALYSIS, v. 64, p. 237-252, AUG 2013. Web of Science Citations: 15.
BANDYOPADHYAY, DIPANKAR; LACHOS, VICTOR H.; CASTRO, LUIS M.; DEY, DIPAK K. Skew-normal/independent linear mixed models for censored responses with applications to HIV viral loads. BIOMETRICAL JOURNAL, v. 54, n. 3, p. 405-425, MAY 2012. Web of Science Citations: 23.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.